MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26928
Medical Device Problem Codes Premature Activation (1484); Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: patient around (b)(6).Device evaluated by manufacturer.Returned product consisted of an innova self-expanding stent system with a 6f terumo sheath.The outer sheath, tip, inner sheath and the remainder of the device were checked for damage.Visual examination revealed that the stent is stuck partially inside the sheath.The stent was stretched/deformed.There was a kink to the outer sheath at the nosecone.There were multiple buckles to the outer sheath.The distal end of the middle sheath was damaged.Microscopic examination revealed damage to the tip.Inspection of the remainder of the device, revealed no other damage or irregularities.
 
Event or Problem Description
It was reported that the stent prematurely deployed.A 7x100x130 innova self-expanding stent was selected for a procedure in the left superficial femoral artery (sfa).The physician tried to advance the stent through the sheath in a pedal approach to the sfa.When attempted to push through the anatomy, it would not advance.The stent was pulled back and the stent deployed in the sheath.The sheath and stent were both removed from the patient successfully.The procedure was completed using a new sheath and a balloon.No patient complications were reported.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9948364
Report Number2134265-2020-04919
Device Sequence Number3296543
Product Code NIP
UDI-Device Identifier08714729874119
UDI-Public08714729874119
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2022
Device Model Number26928
Device Catalogue Number26928
Device Lot Number0024233132
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2020
Initial Report FDA Received Date04/10/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F TERUMO SLENDER SHEATH